Inégalités de Łojasiewicz globales
Annales de l'Institut Fourier, Volume 41 (1991) no. 4, pp. 841-865.

We study the metric properties of real analytic sets f=0, with f𝒪(Ω), 𝒪(Ω) being an analytic and topologically noetherian algebra. We construct large classes of algebras 𝒪(Ω) which are topologically noetherian and verify global Łojasiewicz’s conditions. As an application, we get division theorems of C functions by analytic ones.

On étudie les propriétés métriques des ensembles analytique réels f=0, avec f𝒪(Ω), 𝒪(Ω) algèbre analytique topologiquement noethérienne. Ainsi, on construit de larges classes d’algèbres 𝒪(Ω) topologiquement noethériennes et vérifiant des conditions de Łojasiewicz globales d’un certain type. Comme application, on obtient des théorèmes de division de fonction 𝒞 par des fonctions analytiques.

@article{AIF_1991__41_4_841_0,
     author = {Tougeron, Jean-Claude},
     title = {In\'egalit\'es de {{\L}ojasiewicz} globales},
     journal = {Annales de l'Institut Fourier},
     pages = {841--865},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {41},
     number = {4},
     year = {1991},
     doi = {10.5802/aif.1276},
     mrnumber = {93f:32006},
     zbl = {0748.32007},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.1276/}
}
TY  - JOUR
AU  - Tougeron, Jean-Claude
TI  - Inégalités de Łojasiewicz globales
JO  - Annales de l'Institut Fourier
PY  - 1991
SP  - 841
EP  - 865
VL  - 41
IS  - 4
PB  - Institut Fourier
PP  - Grenoble
UR  - http://archive.numdam.org/articles/10.5802/aif.1276/
DO  - 10.5802/aif.1276
LA  - fr
ID  - AIF_1991__41_4_841_0
ER  - 
%0 Journal Article
%A Tougeron, Jean-Claude
%T Inégalités de Łojasiewicz globales
%J Annales de l'Institut Fourier
%D 1991
%P 841-865
%V 41
%N 4
%I Institut Fourier
%C Grenoble
%U http://archive.numdam.org/articles/10.5802/aif.1276/
%R 10.5802/aif.1276
%G fr
%F AIF_1991__41_4_841_0
Tougeron, Jean-Claude. Inégalités de Łojasiewicz globales. Annales de l'Institut Fourier, Volume 41 (1991) no. 4, pp. 841-865. doi : 10.5802/aif.1276. http://archive.numdam.org/articles/10.5802/aif.1276/

[1] L. Hormander, On the division of distributions by polynomials, Arks Mat., 3 (1958). | MR | Zbl

[2] B. Malgrange, Ideals of differentiable functions, Oxford Univ. Press, 1966.

[3] J. Cl. Tougeron, Algèbres analytiques topologiquement nœthériennes, Annales de l'Institut Fourier, 41-4 (1991), 823-840. | Numdam | Zbl

[4] J. Cl. Tougeron, Sur certaines algèbres de fonctions analytiques, Séminaire de géométrie algébrique réelle, Paris VII (1986). | Zbl

[5] J. Cl. Tougeron, Familles nœthériennes de modules sur k[[x]] et applications, Preprint Rennes (1985).

Cited by Sources: